Affordable Access

Publisher Website

Functional iterations and periodic oscillations for simple random walk on the Sierpiński graph

Authors
Journal
Stochastic Processes and their Applications
0304-4149
Publisher
Elsevier
Publication Date
Volume
69
Issue
1
Identifiers
DOI: 10.1016/s0304-4149(97)00033-1
Keywords
  • Random Walks On Graphs
  • Probability Generating Functions
Disciplines
  • Mathematics

Abstract

Abstract We use methods from asymptotic combinatorics and functional iterations to give a rigorous proof of the fluctuating behaviour of the n-step transition probabilities for the simple random walk on the Sierpiński graph.

There are no comments yet on this publication. Be the first to share your thoughts.